Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Cover of the book
Tytuł książki

Integration of asymptotically almost periodic functions and weak asymptotic almost periodicity

Seria
Rozprawy Matematyczne tom/nr w serii: 279 wydano: 1989
Zawartość
Warianty tytułu
Abstrakty
EN

CONTENTS
0. Introduction...............................................................................5
1. Preliminaries.............................................................................7
2. Weak compactness..................................................................9
3. Weakly asymptotically almost periodic functions.....................14
4. Integrals of asymptotically almost periodic functions...............22
5. References.............................................................................33
Miejsce publikacji
Warszawa
Copyright
Seria
Rozprawy Matematyczne tom/nr w serii: 279
Liczba stron
35
Liczba rozdzia³ów
Opis fizyczny
Dissertationes Mathematicae, Tom CCLXXIX
Daty
wydano
1989
Twórcy
autor
  • Fachbereich Mathematik, Universität Essen, 4300 Essen 1, German Federal Republic
  • Department of Mathematical Sciences, University or Arkansas, Fayetteville, AR 72701, U.S.A.
Bibliografia
  • [1] L. Amerio and G. Prouse, Almost-periodic Functions and Functional Equations, Van Nostrand, New York 1971.
  • [2] R. F. Arens and J. L. Kelley, Characterizations of the space of continuous functions over a compact Hausdorff space. Trans. Amer. Math. Soc. 62 (1947), 499-508.
  • [3] K.-D. Bierstedt, Tensor products of weighted spaces, Bonner Math. Schriften 81 (1975), 26-58.
  • [4] S. Bochner, Abstrakte fastperiodische Funktionen, Acta Math. 61 (1933), 149-184.
  • [5] J. Bourgain and M. Talagrand, Compacité extrêmale, Proc. Amer. Math. Soc. 80 (1980), 68-70.
  • [6] R. B. Burckel, Weakly Almost Periodic Functions on Semigroups, Gordon and Breach, New York 1970.
  • [7] H. S. Collins, On the space $l^∞(S)$ with the strict topology, Math. Z. 106 (1968), 361-373.
  • [8] H. S. Collins and W. M. Ruess, Weak compactness in spaces of compact operators and of vector-valued functions, Pacific J. Math. 106 (1983), 45-71.
  • [9] C. F. Dunkl and D. E. Ramirez, Topics in Harmonic Analysis, Appleton-Century-Crofts, New York 1971.
  • [10] W. F. Eberlein, Abstract ergodic theorems and weak almost periodic functions. Trans. Amer. Math. Soc. 67 (1949), 217-240.
  • [11] R. A. Fontenot, Strict topologies for vector-valued functions, Canad. J. Math. 26 (1974), 841-853.
  • [12] M. Fréchet, Les fonctions asymptotiquement presque-périodiques continues, C. R. Acad. Sci. Paris 213 (1941), 520-521
  • [13] M. Fréchet, Les fonctions asymptotiquement presque-périodiques, Rev. Sci. 79 (1941), 341-354.
  • [14] S. Goldberg and P. Irwin, Weakly almost periodic vector-valued functions, Dissertationes Math. 157 (1979).
  • [15] A. Goullet de Rugy, Espaces de fonctions pondérables, Israel J. Math. 12 (1972), 147-160.
  • [16] A. Grothendieck, Critères de compacité dans les espaces fonctionnels généraux. Amer. J. Math. 74 (1952), 168-186.
  • [17] J. Horváth, Topological Vector Spaces and Distributions, Vol. I, Addison-Wesley, Reading 1966.
  • [18] M. I. Kadets, On the integration of almost periodic functions with values in a Banach space, Functional Anal. Appl. 3 (1969), 228-230.
  • [19] G. Köthe, Topological Vector Spaces, Vol. I, Springer-Verlag, New York 1969.
  • [20] K. de Leeuw and I. Glicksberg, Applications of almost periodic compactifications. Acta Math. 105 (1961), 63-97.
  • [21] B. M. Levitan and V. Y. Zhikov, Almost Periodic Functions and Differential Equations, Cambridge University Press, Cambridge 1982.
  • [22] L. Nachbin, Elements of Approximation Theory, Math. Studies 14, Van Nostrand, Princeton 1967.
  • [23] W. Rudin, Weak almost periodic functions and Fourier-Stieltjes transforms, Duke Math. J. 26 (1959), 215-220.
  • [24] W. M. Ruess and C. P. Stegall, Extreme points in duals of operator spaces, Math. Ann. 261 (1982), 535-546.
  • [25] W. M. Ruess and W. H. Summers, Compactness in spaces of vector valued continuous functions and asymptotic almost periodicity. Math. Nachrichten 135 (1988), 7-33.
  • [26] W. M. Ruess and W. H. Summers, Minimal sets of almost periodic motions, Math. Ann. 276 (1986), 145-158.
  • [27] W. M. Ruess and W. H. Summers, Asymptotic almost periodicity and motions of semigroups of operators, J. Linear Algebra Appl. 84 (1986), 335-351; Special Issue "Symposium on Operator Theory", Athens (Greece) 1985.
  • [28] W. M. Ruess and W. H. Summers, Weakly almost periodic semigroups of operators, to appear.
  • [29] L. Schwartz, Espaces de fonctions différentiables à valeurs vectorielles, J. Anal. Math. 4 (1954-56), 88-148.
  • [30] L. Schwartz, Théorie des distributions à valeurs vectorielles, Ann. Inst. Fourier, Grenoble 7 (1957), 1-141.
  • [31] F. D. Sentilles, Bounded continuous functions on a completely regular space, Trans. Amer. Math. Soc. 168 (1972), 311-336.
  • [32] W. H. Summers, Dual spaces of weighted spaces, Trans. Amer. Math. Soc. 151 (1970), 323-333.
  • [33] S. Warner, The topology of compact convergence on continuous function spaces, Duke Math. J. 25 (1958), 265-282.
  • [34] G. F. Webb, Nonlinear semigroups and age-dependent population models, Ann. Mat. Pura Appl. 129 (1981), 43-55.
Języki publikacji
EN
Uwagi
Identyfikator YADDA
bwmeta1.element.zamlynska-a39f3916-3930-46da-a732-42dafdd5da38
Identyfikatory
ISBN
83-01-08945-8
ISSN
0012-3862
Kolekcja
DML-PL
Zawartość książki

rozwiń roczniki

JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.